# SDR CALA2022101802847

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N12004
- Make and model: Boeing 787-10
- Aircraft serial: 60139
- Aircraft time: 15,246 hours, 2,178 cycles
- Engine: Ge GENX1B54
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Part number: NA
- Condition: Loose
- Location: Engine 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

*EMERGENCY DECLARED* R ENG LOW OIL PRESSURE  AROUND 10 - 15 CAUTION LIGTH CAME ON UPON ARRIVAL, FOUND OIL CAP TO BE NOT SECURED AFTER ADDING OIL, REPLACING MISSING OIL CAP, RAN ENGINE. NO FURTHER, OIL LOW PRESSURE MESSAGE. AIRCRAFT GOOD FOR SERVICE
